MathSciNet Relay Station
MathSciNet bibliographic data
MR2094550 (2005k:12007) 12H05
Pillay, Anand Algebraic $D$-groups and differential Galois theory. Pacific J. Math. 216 (2004), no. 2, 343–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement